Regular and Chaotic Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2013, том 18, выпуск 1-2, страницы 166–183 (Mi rcd103)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Quaternion Solution for the Rock’n’roller: Box Orbits, Loop Orbits and Recession

Peter Lynch, Miguel D. Bustamante

School of Mathematical Sciences, UCD, Belfield, Dublin 4, Ireland

Аннотация: We consider two types of trajectories found in a wide range of mechanical systems, viz. box orbits and loop orbits. We elucidate the dynamics of these orbits in the simple context of a perturbed harmonic oscillator in two dimensions. We then examine the small-amplitude motion of a rigid body, the rock’n’roller, a sphere with eccentric distribution of mass. The equations of motion are expressed in quaternionic form and a complete analytical solution is obtained. Both types of orbit, boxes and loops, are found, the particular form depending on the initial conditions. We interpret the motion in terms of epi-elliptic orbits. The phenomenon of recession, or reversal of precession, is associated with box orbits. The small-amplitude solutions for the symmetric case, or Routh sphere, are expressed explicitly in terms of epicycles; there is no recession in this case.

Ключевые слова: rolling body dynamics, nonholonomic constraints, Hamiltonian dynamics

DOI: https://doi.org/10.1134/S1560354713010127

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70E18, 70E20, 70H07
Поступила в редакцию: 28.06.2012
Принята в печать:05.12.2012
Язык публикации: английский

Образец цитирования: Peter Lynch, Miguel D. Bustamante, “Quaternion Solution for the Rock’n’roller: Box Orbits, Loop Orbits and Recession”, Regul. Chaotic Dyn., 18:1-2 (2013), 166–183

Цитирование в формате AMSBIB
\RBibitem{LynBus13}
\by Peter Lynch, Miguel D. Bustamante
\paper Quaternion Solution for the Rock’n’roller: Box Orbits, Loop Orbits and Recession
\jour Regul. Chaotic Dyn.
\yr 2013
\vol 18
\issue 1-2
\pages 166--183
\mathnet{http://mi.mathnet.ru/rcd103}
\crossref{https://doi.org/10.1134/S1560354713010127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3040990}
\zmath{https://zbmath.org/?q=an:1273.70007}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000317623400012}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd103
  • http://mi.mathnet.ru/rus/rcd/v18/i1/p166

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. A. V. Borisov, I. S. Mamaev, I. A. Bizyaev, “The Jacobi Integral in Nonholonomic Mechanics”, Regul. Chaotic Dyn., 20:3 (2015), 383–400  mathnet  crossref  mathscinet  zmath  adsnasa  elib
    2. I. A. Bizyaev, A. V. Borisov, I. S. Mamaev, “Hamiltonization of elementary nonholonomic systems”, Russ. J. Math. Phys., 22:4 (2015), 444–453  crossref  mathscinet  zmath  isi  scopus
    3. Alexander A. Kilin, Elena N. Pivovarova, “Qualitative Analysis of the Nonholonomic Rolling of a Rubber Wheel with Sharp Edges”, Regul. Chaotic Dyn., 24:2 (2019), 212–233  mathnet  crossref
    4. Miguel D. Bustamante, Peter Lynch, “Nonholonomic Noetherian Symmetries and Integrals of the Routh Sphere and the Chaplygin Ball”, Regul. Chaotic Dyn., 24:5 (2019), 511–524  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:63
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021